A 18-year-old female asked:
about a month ago right after my last period i had unprotected sex and took plan b. now i'm 2 weeks late and when period was due i had bad cramps.
1 doctor answer
Dr. Timothy Raichle answered
21 years experience Obstetrics and Gynecology
Normal: First, check a pregnancy test! next, know that planb has the effect of delaying ovulation which delays your next period. The abnormality in your cycle is almost certainly related to the planb. If you do not get your period in the next 1-2 weeks, contact an ob/gyn for a visit to discuss cycle regulation and birth control!
Answered on Jun 24, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I had unprotected sex 2 weeks ago and now I have pink discharge and also I have stomach cramps and bubbling
On birth control was on antibiotics I got my period and had unprotected sex ended my antibiotics early and took plan b
I took plan b after my boyfriend came inside me a week before my period now my period is a week late should i be concerned
Exactly a month ago I had a abortion pill last night I had unprotected sex and my partner finished inside me is it safe for the plan b pill
I had sex on the last day of my period and I took the morning after pill the next day now I am experiencing bleeding
I had sex the other a few days ago and it felt like the penis was hitting a nerve and was hurting now my buttocks and hip hurts when I move a certain
Took plan be a month ago had bleeding 3 days after taking it but a month later have sore breast for a week or more now am I pregnant all negative pregnancy tests
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!